Antipsychotic drugs: prolonged QTc interval, torsade de pointes, and sudden death.
By Alexander H. Glassman, J. Bigger. American Journal of Psychiatry, 2001
819 citations recorded by the source corpus.
Subfields: Cardiology and Cardiovascular Medicine, Psychiatry and Mental health, Toxicology
View Paper: https://www.semanticscholar.org/paper/ab47f71fe5f992fbe5e16d9778fb66b61ba1db61
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Cardiology and Cardiovascular Medicine
Citations in the corpus
- Physical health monitoring of patients with schizophrenia. (2004, background): “Prolongation of the QT interval of the ECG is associated with the development of torsade de pointes, a ventricular arrhythmia that can cause syncope and may progress to ventricular fibrillation and sudden death (47).”
- What clinicians should know about the QT interval. (2003, background): “Some antipsychotic drugs have been shown to prolong the QT interval.(51,52)”
- Sertraline treatment of major depression in patients with acute MI or unstable angina. (2002, neutral): “„atypische“ Neuroleptika führen wieder über eine Verlängerung der QT-Strecke und damit über Auslösung lebensbedrohlicher Arrhythmien zum plötzlichen Herztod [3].”